Torsion units in integral group ring of Higman-Sims simple group

Victor A. Bovdi, Alexander B. Konovalov

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)


Using the Luthar-Passi method, we investigate the classical Zassenhaus conjecture for the normalized unit group of the integral group ring of the Higman-Sims simple sporadic group HS. As a consequence, we confirm Kimmerle's conjecture on prime graphs for this sporadic group.

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalStudia Scientiarum Mathematicarum Hungarica
Issue number1
Publication statusPublished - Mar 1 2010
Externally publishedYes


  • Integral group ring
  • Kimmerle conjecture
  • Partial augmentation
  • Torsion unit
  • Zassenhaus conjecture

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Torsion units in integral group ring of Higman-Sims simple group'. Together they form a unique fingerprint.

Cite this